# SDR ASOA051099

- Difficulty date: December 15, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 600314457
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR UPPER STEP HINGE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACED THE PASSENGER DOOR UPPER STEP HINGE.  (M)
